Sur une propriété de la loi de Gauß

J., Marcinkiewicz

Mathematische Zeitschrift (1939)

  • Volume: 44, page 612-618
  • ISSN: 0025-5874; 1432-1823

How to cite


Marcinkiewicz, J.,. "Sur une propriété de la loi de Gauß." Mathematische Zeitschrift 44 (1939): 612-618. <>.

author = {Marcinkiewicz, J.,},
journal = {Mathematische Zeitschrift},
keywords = {Probability theory, mathematical statistics},
language = {fre},
pages = {612-618},
title = {Sur une propriété de la loi de Gauß},
url = {},
volume = {44},
year = {1939},

AU - Marcinkiewicz, J.,
TI - Sur une propriété de la loi de Gauß
JO - Mathematische Zeitschrift
PY - 1939
VL - 44
SP - 612
EP - 618
LA - fre
KW - Probability theory, mathematical statistics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.